Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am losing weight after undergoing Coronary artery bypass surgery

I am 53 years old. Underwent CABG Surgery in 2009. During the last 8 months I lost 87 kgs weight. I was diagnoised deficit in Serum B12 and Vitamin D3 . I am using ecosprin av 75, dilzim SR, Bevon and Calcimax Tablets. I am feeling weak and having joint pains. Pl guide me
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
welcome to healthcaremagic..
losing 10% of your weight every month ireally needs investigation..CABG doesnt cause weight loss..and also your medications is no way related..consult your dietician and do accordingly
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor